# SDR 96ZZZX2892

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 185
- Propeller: Mcauly D3A32C90
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: S82NC2
- Condition: Corroded
- Location: Threads
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION IN BOTTOM OF BLADE THREADS.  SUBMITTER RECOMMENDS REGULAR MAINTENANCE.
